Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Foliations on non-metrisable manifolds: Absorption by a Cantor black hole


Authors: Mathieu Baillif, Alexandre Gabard and David Gauld
Journal: Proc. Amer. Math. Soc. 142 (2014), 1057-1069
MSC (2010): Primary 57N99, 57R30, 37E35
DOI: https://doi.org/10.1090/S0002-9939-2013-11900-3
Published electronically: December 17, 2013
MathSciNet review: 3148539
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate contrasting behaviours emerging when studying foliations on non-metrisable manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57N99, 57R30, 37E35

Retrieve articles in all journals with MSC (2010): 57N99, 57R30, 37E35


Additional Information

Mathieu Baillif
Affiliation: Université de Genève, Section de Mathématiques, Genève 4, Switzerland
Email: labaffle@gmail.com

Alexandre Gabard
Affiliation: Université de Genève, Section de Mathématiques, Genève 4, Switzerland
Email: alexandregabard@hotmail.com

David Gauld
Affiliation: Department of Mathematics, University of Auckland, Auckland 1142, New Zealand
Email: d.gauld@auckland.ac.nz

DOI: https://doi.org/10.1090/S0002-9939-2013-11900-3
Keywords: Non-metrisable manifolds, foliations, long pipes
Received by editor(s): April 4, 2011
Received by editor(s) in revised form: April 18, 2012
Published electronically: December 17, 2013
Additional Notes: The third author was supported in part by the Marsden Fund Council from government funding, administered by the Royal Society of New Zealand.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2013 American Mathematical Society